# SDR ASOA20160406033

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 36,051 hours, 20,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 94905
- Condition: Discharged
- Location: Emergency Lights
- Part time: 15,583 hours, 11,280 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE LT AND RT AFT OVER THE WINGS EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
